MAUDE Adverse Event Report: AVANOS MEDICAL INC. AVANOS MEDICAL, INC; BALLARD ORAL CARE Q2 KIT WITH CHG

AVANOS MEDICAL INC. AVANOS MEDICAL, INC; BALLARD ORAL CARE Q2 KIT WITH CHG
Model Number 13904
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: (appropriate term/code not available): 3191- adhesion problem the product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 12 mar 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, when using the 24 hour oral care kit, the sponge appeared not to have glue on it and it came off in the intubated patient's mouth; forceps were used to remove the sponge from the patient's mouth.There was no reported injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: g1.Investigation results: d4; h6.H6: (appropriate term/code not available): 3191- adhesion problem.The product involved in the report has not been returned for evaluation; without a sample to perform functional evaluation or photographic /video evidence the root cause could not be determined.The device history record for lot 30339041 was reviewed and the product was produced according to product specifications.All information reasonably known as of 20 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
AVANOS MEDICAL, INC
Common Device Name
BALLARD ORAL CARE Q2 KIT WITH CHG
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, mx 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, GA 49544
MDR Report Key21584943
Report Number8030647-2025-00023
Device Sequence Number18332174
Product Code NSB
UDI-Device Identifier00609038139043
UDI-Public(01)00609038139043(10)30339041(17)251231(11)240815
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number13904
Device Catalogue Number97012
Device Lot Number30339041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown